A counterexample to a conjecture of Whitehead and Volodin-Kuznetsov-Fomenko
OCHIAI, Mitsuyuki
J. Math. Soc. Japan, Tome 31 (1979) no. 4, p. 687-691 / Harvested from Project Euclid
Publié le : 1979-10-15
Classification:  57N12,  57M40,  68C05
@article{1240319089,
     author = {OCHIAI, Mitsuyuki},
     title = {A counterexample to a conjecture of Whitehead and Volodin-Kuznetsov-Fomenko},
     journal = {J. Math. Soc. Japan},
     volume = {31},
     number = {4},
     year = {1979},
     pages = { 687-691},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1240319089}
}
OCHIAI, Mitsuyuki. A counterexample to a conjecture of Whitehead and Volodin-Kuznetsov-Fomenko. J. Math. Soc. Japan, Tome 31 (1979) no. 4, pp.  687-691. http://gdmltest.u-ga.fr/item/1240319089/